# SDR A6WA201542964

- Difficulty date: July 31, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 28,870 hours, 27,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NEXT TO ROW 6 - 7 & EXIT SIGN ON RT EMER EXIT WILL NOT ILLUMINATE.
